# SDR IPXA2016110710376

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 52,563 hours, 17,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Alignment
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - FL340 "CARGO DOOR" EICAS MESSAGE, MASTER CAUTION LIGHT ILLUMINATED, AND AN AURAL WARNING ZONE. COMPLETED QRH CARGO DOOR PROCEDURE (P. 145) DESCENDED TO 10000'. CONSULTED FLT CONTROL AND MAINT-RETURN SDF.MAIN DECK CARGO DOOR INDICATION SYSTEM. FOUND DOOR CLOSED SENSOR S890 AND TARGET GAP .133" WITH DOOR CLOSED, UNLATCHED. ADDED SHIMS TO SENSOR PER AMM 52-71-09-822-037 TO BRING CLEARANCE TO .080. THIS CLEARS M589621.
